Reverz Takotsubo-szindróma lokális anesztézia után

Translated title of the contribution: Reverse Takotsubo syndrome pattern induced by local anaesthesia

János Tomcsányi, Hrisula Arabadzisz, Tamás Frész, Balázs Sármán, Béla Bózsik, András Zsoldos, Tamás Simor

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We report a new entity of the Takotsubo syndrome. While the classic form of Takotsubo syndrome presents as transient apical ballooning, in reverse Takotsubo syndrome we see just the opposite, i.e. transient dilatation of the basal segments and a hyperkinetic apex. The reverse Takotsubo phenomenon was seen in a 36-year-old female patient who had an injection of lidocaine with adrenaline for plastic surgery of the ear. Coronary artery disease was excluded as the cause of this patient's prolonged chest pain and troponin positivity. Echocardiography revealed akinesis of the basal segments and a hyperkinetic apex. The wall motion abnormalities resolved in three days.

Translated title of the contributionReverse Takotsubo syndrome pattern induced by local anaesthesia
Original languageHungarian
Pages (from-to)2387-2389
Number of pages3
JournalOrvosi hetilap
Volume149
Issue number50
DOIs
Publication statusPublished - Dec 14 2008

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Reverse Takotsubo syndrome pattern induced by local anaesthesia'. Together they form a unique fingerprint.

  • Cite this

    Tomcsányi, J., Arabadzisz, H., Frész, T., Sármán, B., Bózsik, B., Zsoldos, A., & Simor, T. (2008). Reverz Takotsubo-szindróma lokális anesztézia után. Orvosi hetilap, 149(50), 2387-2389. https://doi.org/10.1556/OH.2008.28433